MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE LOW SORBING INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE LOW SORBING INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 2465-0007
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd alaris pump module smartsite low sorbing infusion set experienced leakage.The following information was provided by the initial reporter: leaking from the tubing.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: the customer reported the tubing was leaking, and returned a photo of the incident.The photo verifies the complaint of leakage and the complaint is verified.Without a physical sample to investigate, the root cause of the leak is unknown.A device history record review for model 2465-0007 lot number 21016528 was performed.The search showed that a total of (b)(4) in 1 lot number was built on 28jan2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD ALARIS PUMP MODULE SMARTSITE LOW SORBING INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13828848
Report Number9616066-2022-00262
Device Sequence Number14544426
Product Code FPA
UDI-Device Identifier50885403221949
UDI-Public50885403221949
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/26/2024
Device Model Number2465-0007
Device Catalogue Number2465-0007
Device Lot Number21016528
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2022
Supplement Date Received by Manufacturer04/14/2022
Initial Report FDA Received Date03/20/2022
Supplement Report FDA Received Date04/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown